# SDR CA991229006

- Difficulty date: December 8, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bac 146200A
- Aircraft time: 28,042 hours
- Engine: Lyc ALF502R5
- System (JASC): 2760 · Drag Control System
- Part: Servo Valve
- Part number: 3799H1
- Condition: Failed
- Location: Airbrake
- Part time: 18,106 hours, 28,648 cycles
- Component: Airbrake System
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CREW REPORTED AN UNCOMMANDED DEPLOYMENT OF THE AIRBRAKE DURING APPROACH. AIRBRAKE SERVO VALVE REPLACED.
